liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Dynamics of a rolling and sliding disk in a plane. Asymptotic solutions, stability and numerical simulations
Institute of Physics, University of Zielona Góra, Zielona Góra, Poland .
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
2016 (English)In: Regulârnaâ i haoticeskaâ dinamika, ISSN 1560-3547, E-ISSN 1468-4845, Vol. 21, no 2, 204-231 p.Article in journal (Refereed) Published
Abstract [en]

We present a qualitative analysis of the dynamics of a rolling and sliding disk in a horizontal plane. It is based on using three classes of asymptotic solutions: straight-line rolling, spinning about a vertical diameter and tumbling solutions. Their linear stability analysis is given and it is complemented with computer simulations of solutions starting in the vicinity of the asymptotic solutions. The results on asymptotic solutions and their linear stability apply also to an annulus and to a hoop

Place, publisher, year, edition, pages
Springer, 2016. Vol. 21, no 2, 204-231 p.
Keyword [en]
Rigid bod, y nonholonomic mechanics, rolling disk, sliding disk
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-127803DOI: 10.1134/S1560354716020052ISI: 000374286800005OAI: oai:DiVA.org:liu-127803DiVA: diva2:927875
Note

Funding agencies:  National Science Center of Poland [DEC-2013/09/B/ST1/04130]; Department of Mathematics of Linkoping University

Available from: 2016-05-13 Created: 2016-05-13 Last updated: 2017-11-30Bibliographically approved

Open Access in DiVA

Dynamics of a rolling and sliding disk in a plane. Asymptotic solutions, stability and numerical simulations(1734 kB)94 downloads
File information
File name FULLTEXT01.pdfFile size 1734 kBChecksum SHA-512
923b34bdc2c0442f56d4090dc68d2c1a310779d0f2470525ea57d61ee094116c3732a56d7437d3d2a4cf74d3dd53839af68c30ca9554d79eb3c047632678e27f
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Rauch, Stefan

Search in DiVA

By author/editor
Rauch, Stefan
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Regulârnaâ i haoticeskaâ dinamika
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 94 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 356 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf